# SDR DHLA2009805303

- Difficulty date: July 11, 2009
- Submitted: July 11, 2009
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46125
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part serial: 46125
- Condition: Cracked
- Location: Bs 1746
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 1/8 INCH CRACK ON FUSELAGE TAIL SECTION RT SIDE AT STA.1746.00,SR17R-S18R.
